0
2013
Impact Factor

Gloria Mari Beffa

Madison, Wisconsin 53706, USA
Department of Mathematics, University of Wisconsin

Publications:

Mari Beffa  G., Olver P. J.
Poisson structures for geometric curve flows in semi-simple homogeneous spaces
2010, vol. 15, no. 4-5, pp.  532-550
Abstract
We apply the equivariant method of moving frames to investigate the existence of Poisson structures for geometric curve flows in semi-simple homogeneous spaces. We derive explicit compatibility conditions that ensure that a geometric flow induces a Hamiltonian evolution of the associated differential invariants. Our results are illustrated by several examples of geometric interest.
Keywords: moving frame, Poisson structure, homogeneous space, invariant curve flow, differential invariant, invariant variational bicomplex
Citation: Mari Beffa  G., Olver P. J.,  Poisson structures for geometric curve flows in semi-simple homogeneous spaces, Regular and Chaotic Dynamics, 2010, vol. 15, no. 4-5, pp. 532-550
DOI:10.1134/S156035471004009X

Back to the list